No Cover Image

Journal article 433 views

Nonlocal Hardy type inequalities with optimal constants and remainder terms.

Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Ann. Univ. Buchar. Math., Volume: 3 (LXI), Pages: 187 - 200

Swansea University Author: Vitaly Moroz Orcid Logo

Published in: Ann. Univ. Buchar. Math.
Published: 2012
Online Access: http://fmi.unibuc.ro/ro/anale/matematica/2_2012/moroz_van_schaftingen.pdf
URI: https://cronfa.swan.ac.uk/Record/cronfa37282
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 187
End Page: 200